中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
题名:
asymptotic granularity reduction and its application
作者: Su Shenghui ; L&# ; Shuwang ; Fan Xiubin
关键词: Algebra ; Asymptotic analysis ; Public key cryptography
刊名: Theoretical Computer Science
发表日期: 2011
卷: 412, 期:39, 页:5374-5386
收录类别: ei
部门归属: (1) College of Computer, Beijing University of Technology, Beijing 100124, China; (2) Graduate School, Chinese Academy of Sciences, Beijing 100039, China; (3) Institute of Software, Chinese Academy of Sciences, Beijing 100080, China
英文摘要: It is well known that the inverse function of y=x with the derivative y′=1 is x=y, the inverse function of y=c with the derivative y′=0 is nonexistent, and so on. Hence, on the assumption that the noninvertibility of the univariate increasing function y=f(x) with x>0 is in direct proportion to the growth rate reflected by its derivative, the authors put forward a method of comparing difficulties in inverting two functions on a continuous or discrete interval called asymptotic granularity reduction (AGR) which integrates asymptotic analysis with logarithmic granularities, and is an extension and a complement to polynomial time (Turing) reduction (PTR). Prove by AGR that inverting y≡xx(modp) is computationally harder than inverting y≡gx(modp), and inverting y≡gxn(modp) is computationally equivalent to inverting y≡gx(modp), which are compatible with the results from PTR. Besides, apply AGR to the comparison of inverting y≡xn(modp) with y≡gx(modp), y≡gg1x(modp) with y≡gx(modp), and y≡xn+x+1(modp) with y≡xn(modp) in difficulty, and observe that the results are consistent with existing facts, which further illustrates that AGR is suitable for comparison of inversion problems in difficulty. Last, prove by AGR that inverting y≡xngx(modp) is computationally equivalent to inverting y≡gx(modp) when PTR cannot be utilized expediently. AGR with the assumption partitions the complexities of problems more detailedly, and finds out some new evidence for the security of cryptosystems. © 2011 Elsevier B.V. All rights reserved.
语种: 英语
WOS记录号: WOS:000294592500022
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/14063
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
Asymptotic granularity reduction and its application.pdf(253KB)----限制开放-- 联系获取全文

Recommended Citation:
Su Shenghui,L&#,Shuwang,et al. asymptotic granularity reduction and its application[J]. Theoretical Computer Science,2011-01-01,412(39):5374-5386.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Su Shenghui]'s Articles
[L&#]'s Articles
[Shuwang]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Su Shenghui]‘s Articles
[L&#]‘s Articles
[Shuwang]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace